Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 2012, Article ID 908104, 10 pages
http://dx.doi.org/10.1155/2012/908104
Research Article

On the Rational Approximation of Analytic Functions Having Generalized Types of Rate of Growth

Department of Mathematics, Research and Post Graduate Studies, M.M.H. College, Model Town, Ghaziabad 201001, UP, India

Received 21 March 2012; Accepted 2 July 2012

Academic Editor: Narendra Govil

Copyright © 2012 Devendra Kumar. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Devendra Kumar, “On the Rational Approximation of Analytic Functions Having Generalized Types of Rate of Growth,” International Journal of Mathematics and Mathematical Sciences, vol. 2012, Article ID 908104, 10 pages, 2012. https://doi.org/10.1155/2012/908104.